Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 63, NWS Tulsa, OK

May 24, 2024Sequoyah County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 24, 2024, 8:17 PM CDT for Sequoyah County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2024, 8:17 PM CDT (01:17 UTC)
Expired
May 24, 2024, 8:47 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 3:10 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2768 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted.

853 
WFUS54 KTSA 250117
TORTSA
OKC135-250200-
/O.NEW.KTSA.TO.W.0063.240525T0117Z-240525T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
817 PM CDT Fri May 24 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Sequoyah County in east central Oklahoma...

* Until 900 PM CDT.

* At 817 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles east of Lake Tenkiller State Park, moving
  southeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Sallisaw...                       Muldrow...
  Vian...                           Gans...
  Marble City...                    Brushy Lake State Park...
  Brushy...                         Lake Tenkiller State Park...
  Mc Key...                         Box...

This includes Interstate 40 in Oklahoma between mile markers 295 and
322.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3533 9458 3533 9460 3531 9461 3553 9508
      3564 9502 3564 9480 3555 9446
TIME...MOT...LOC 0117Z 294DEG 23KT 3559 9496 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
3 follow-up statements
819 
WWUS54 KTSA 250125
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
825 PM CDT Fri May 24 2024

OKC135-250200-
/O.CON.KTSA.TO.W.0063.000000T0000Z-240525T0200Z/
Sequoyah OK-
825 PM CDT Fri May 24 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
SEQUOYAH COUNTY...

At 825 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Marble City, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Gans...                           Marble City...
Brushy Lake State Park...         Brushy...
Mc Key...                         Box...

This includes Interstate 40 in Oklahoma between mile markers 303 and
322.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3533 9458 3533 9460 3531 9461 3553 9499
      3564 9497 3564 9480 3555 9446
TIME...MOT...LOC 0125Z 285DEG 19KT 3558 9492 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
997 
WWUS54 KTSA 250137
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
837 PM CDT Fri May 24 2024

OKC135-250200-
/O.CON.KTSA.TO.W.0063.000000T0000Z-240525T0200Z/
Sequoyah OK-
837 PM CDT Fri May 24 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
SEQUOYAH COUNTY...

At 837 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Brushy Lake State Park, moving southeast
at 25 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Gans...                           Marble City...
Brushy Lake State Park...         Brushy...
Mc Key...                         

This includes Interstate 40 in Oklahoma between mile markers 303 and
322.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3533 9458 3533 9460 3531 9461 3551 9495
      3561 9492 3561 9482 3555 9446
TIME...MOT...LOC 0137Z 294DEG 22KT 3555 9488 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$
167 
WWUS54 KTSA 250147
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
847 PM CDT Fri May 24 2024

OKC135-250157-
/O.CAN.KTSA.TO.W.0063.000000T0000Z-240525T0200Z/
Sequoyah OK-
847 PM CDT Fri May 24 2024

...THE TORNADO WARNING FOR CENTRAL SEQUOYAH COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Oklahoma.

&&

LAT...LON 3533 9458 3533 9460 3531 9461 3551 9495
      3561 9492 3561 9482 3555 9446
TIME...MOT...LOC 0146Z 294DEG 23KT 3552 9481 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 24, 6:22 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 24, 6:22 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Fri May 24 2024

...New AVIATION...

.SHORT TERM...
(Tonight)
Issued at 220 PM CDT Fri May 24 2024

Cold front currently near a Tulsa to Ardmore line and making slow
but steady progress eastward. Conditions have become increasingly
unstable ahead of the front through the day and minimal inhibition
remains supporting short term guidance of storm initiation along
the front during the mid afternoon hours. Shear will support
supercell mode, especially south of Interstate 40, with limited
low level shear and mostly straight and elongated hodographs
supportive of aggressive splitting supercells capable of very
large hail. Scattered severe storms are likely to persist will
into the evening before a gradual decrease in intensity and
coverage by late evening as the front continues its slow
southeastward progress.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 220 PM CDT Fri May 24 2024

Warm sector quickly recovers during the day Saturday with data
remaining consistent in a broad fetch of a strongly unstable and
deeply sheared airmass overspreading much of the Southern Plains
by late afternoon. The approaching shortwave trough and associated
wind fields are all within the classic configuration supporting a
significant severe weather event from late Saturday afternoon
through Saturday night. The higher storm coverage will focus north
of the local region along the sfc low track and warm frontal
zone. Further south along the dryline through OK storm coverage
remains more uncertain, however confidence remains high in at
least isolated to scattered supercells initiating along the
dryline through central OK and spreading into E OK during the
evening hours. The background environment supports significant
severe weather potential and weather conditions should be followed
closely from trusted weather sources Saturday evening into the
overnight hours.

The cold front associated with the passing wave lags to the west
and does not completely clear western AR until Sunday afternoon.
The bulk of guidance keeps the frontal passage dry with only low
chances of storms developing along the boundary during the day
Sunday. This period will continue to monitored for higher storm
potential but at this time it appears Sunday is a trend downward
in the severe potential.

A brief dry period Monday into Tuesday as sfc high pressure
prevails. The flow aloft becomes northwesterly through the Plains
by mid week and will eventually support repeated rounds of
thunderstorm complexes moving through the region Wednesday into
Friday. By late week the pattern likely returns to more
southwesterly flow aloft and unsettled and stormy conditions
persist.

&&

.AVIATION...
(00Z TAFS)
Issued at 621 PM CDT Fri May 24 2024

A cold front is progressing across E OK this afternoon and will
bring storm chances to the TAFs across W AR and SE OK. Where
chances are higher, TEMPOs for MVFR conditions were maintained
during the favored time windows. The front never really clears the
W AR sites tonight, and MOS guidance shows potential for fog at
those sites late tonight into Saturday morning. After any fog that
develops lifts, VFR conditions will prevail thru the end of the
forecast. Storm chances will increase again for the E OK sites
just beyond the scope of this forecast.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  88  72  90 /   0   0  40   0
FSM   68  90  73  90 /  50   0  20  20
MLC   65  88  72  91 /  50   0  20  10
BVO   53  87  69  88 /   0   0  40   0
FYV   60  86  69  87 /  50   0  30  20
BYV   60  86  70  87 /  50   0  30  20
MKO   62  86  72  89 /  30   0  30  10
MIO   57  85  69  86 /  10   0  50  20
F10   61  87  72  90 /  20   0  40   0
HHW   67  87  72  89 /  50   0  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...30
Hazardous weather outlook, May 24, 4:57 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 PM CDT Fri May 24 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 PM CDT Fri May 24 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma into western Arkansas.
	ONSET...Late afternoon or early evening.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Much of eastern Oklahoma and western Arkansas,
  	ONSET...Ongoing.

DISCUSSION...
Isolated to scattered thunderstorms are developing along a cold
front that is currently moving through northeast Oklahoma late this
afternoon. A few storms along the front may become severe into the
evening, especially across southeast Oklahoma and west central
Arkansas where the environment is more supportive of severe weather.
The strongest storms will be capable of producing all hazards,
including large to significant hail in excess of two inches in
diameter. A low tornado threat will exist as well. The severe
weather risk will end with the passage of the cold front. The front
is expected to exit the area around, or a little after midnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...High Wind Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong storm system will bring storm chances back to the area on
Saturday as storms could develop along a dryline in central
Oklahoma and spread eastward into the eastern Oklahoma during the
evening hours. All severe hazards will be possible, including
large to very large hail and tornadoes. Storms will likely be
isolated to widely scattered as a capping inversion limits
convection along the boundary during the afternoon before the
arrival of stronger forcing. A couple of quiet days are expected
for the remainder of the holiday weekend. Nightly thunderstorm
chances will return by mid week as northwest flow aloft sets up
and chances increase for storm complexes moving into the region
overnight.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 24, 7:36 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
736 PM CDT Fri May 24 2024

OKZ073-250100-
Pittsburg OK-
736 PM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PITTSBURG COUNTY THROUGH
800 PM CDT...

At 736 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Mcalester, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mcalester...                      Krebs...
Alderson...                       Blocker...
Bache...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3505 9595 3515 9550 3503 9550 3503 9551
      3489 9551 3490 9595
TIME...MOT...LOC 0036Z 263DEG 21KT 3499 9580

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 7:41 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CDT Fri May 24 2024

OKZ068-070-072-250115-
Muskogee OK-Sequoyah OK-Cherokee OK-
741 PM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...
SOUTHEASTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 815
PM CDT...

At 741 PM CDT, Doppler radar indicated a strong thunderstorm over
Pumpkin Center, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Marble City...                    Braggs...
Cookson...                        Cherokee Landing State Park...
Greenleaf State Park...           Pumpkin Center...
Lake Tenkiller State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Oklahoma.

&&

LAT...LON 3560 9520 3578 9521 3584 9483 3557 9481
TIME...MOT...LOC 0041Z 266DEG 17KT 3569 9512

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 7:55 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
755 PM CDT Fri May 24 2024

OKZ070>072-074-250130-
Haskell OK-Muskogee OK-Sequoyah OK-McIntosh OK-
755 PM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HASKELL...EAST CENTRAL
MCINTOSH...WESTERN SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES
THROUGH 830 PM CDT...

At 755 PM CDT, Doppler radar indicated a strong thunderstorm over
Porum, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sallisaw...                       Vian...
Gore...                           Porum...
Webbers Falls...                  Tamaha...
Briartown...                      Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 272 and
305.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Oklahoma.

&&

LAT...LON 3525 9534 3546 9539 3559 9483 3533 9479
TIME...MOT...LOC 0055Z 247DEG 40KT 3539 9526

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 7:56 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
756 PM CDT Fri May 24 2024

OKZ068-069-250130-
Adair OK-Cherokee OK-
756 PM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ADAIR AND EAST
CENTRAL CHEROKEE COUNTIES THROUGH 830 PM CDT...

At 755 PM CDT, Doppler radar indicated a strong thunderstorm near
Eldon, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Stilwell...                       Adair State Park...
Eldon...                          Proctor...
Christie...                       Baron...
Maryetta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3581 9495 3599 9493 3601 9460 3574 9463
TIME...MOT...LOC 0055Z 274DEG 12KT 3590 9486

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 8:06 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
806 PM CDT Fri May 24 2024

OKZ068-069-072-250130-
Adair OK-Sequoyah OK-Cherokee OK-
806 PM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...
SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES THROUGH 830 PM
CDT...

At 806 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Lake Tenkiller State Park, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sallisaw...                       Marble City...
Cookson...                        Brushy Lake State Park...
Bunch...                          Lake Tenkiller State Park...
Box...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3557 9508 3575 9504 3574 9469 3547 9476
TIME...MOT...LOC 0106Z 281DEG 13KT 3565 9498

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 24, 8:07 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
807 PM CDT Fri May 24 2024

OKZ069-250145-
Adair OK-
807 PM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ADAIR COUNTY THROUGH
845 PM CDT...

At 807 PM CDT, Doppler radar indicated a strong thunderstorm near
Christie, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Westville...                      Watts...
Proctor...                        Christie...
Baron...                          Ballard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3589 9452 3588 9477 3601 9480 3605 9480
      3612 9455
TIME...MOT...LOC 0107Z 259DEG 25KT 3598 9471

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:11 PM CDTSpecial Weather StatementTSACherokee34 min
May 24, 7:26 PM CDTSpecial Weather StatementTSACherokee34 min
May 24, 7:28 PM CDTSpecial Weather StatementTSAMcIntosh32 min
May 24, 7:36 PM CDTSpecial Weather StatementTSAPittsburg24 min
May 24, 7:41 PM CDTSpecial Weather StatementTSACherokee34 min
May 24, 7:55 PM CDTSpecial Weather StatementTSAHaskell35 min
May 24, 7:56 PM CDTSpecial Weather StatementTSAAdair34 min
May 24, 8:06 PM CDTSpecial Weather StatementTSASequoyah24 min
May 24, 8:07 PM CDTSpecial Weather StatementTSAAdair38 min
May 24, 8:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah50 min
May 24, 8:25 PM CDTSevere Thunderstorm WarningTSAAdair37 min
May 24, 8:53 PM CDTSpecial Weather StatementTSASequoyah37 min
May 24, 8:56 PM CDTSpecial Weather StatementTSAPittsburg34 min
May 24, 9:10 PM CDTAreal Flood AdvisoryTSASequoyah3 hr
May 24, 9:20 PM CDTSpecial Weather StatementTSASequoyah25 min
May 24, 9:26 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah24 min
May 24, 11:59 PM CDTSpecial Weather StatementTSALeFlore31 min
May 25, 12:24 AM CDTSpecial Weather StatementTSALeFlore36 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.